# SDR ZW0A0111201

- Difficulty date: November 25, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- Aircraft time: 54,579 hours, 28,241 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indicator
- Part number: 4024130903
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKE-OFF IT WAS NOTED THAT THE RAT GAUGE WAS INTERMITTENT. PLACARDED PER MEDP. THE IND WAS LATER REPLACED.
